# SDR DALA2023042803318

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 133,050 hours, 19,879 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 AFT LEFT DOOR SHOWS OPEN WHEN CLOSED. CORRECTIVE ACTION: R&R LT AFT SENSOR PROX SWITCH S204 AND PROX SENSOR S205 IAW B767 -3 WIRING DIAGRAM 52-70. OPS CHECKED NORMAL. MEL CLEARED PLACARD REMOVED (5119658)
